Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 11

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Semidirect products of regular semigroups
Peter R. Jones and Peter G. Trotter.
Trans. Amer. Math. Soc. 349 (1997), 4265-4310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1355299
Doi-Hopf modules, Yetter-Drinfel’d modules and Frobenius type properties
S. Caenepeel, G. Militaru and Shenglin Zhu.
Trans. Amer. Math. Soc. 349 (1997), 4311-4342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443189
Essential embedding of cyclic modules in projectives
José L. Gómez Pardo and Pedro A. Guil Asensio.
Trans. Amer. Math. Soc. 349 (1997), 4343-4353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1329538
$𝛽$-expansions with deleted digits for Pisot numbers $𝛽$
Steven P. Lalley.
Trans. Amer. Math. Soc. 349 (1997), 4355-4365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451608
Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L^{2}$
K. S. Kazarian and Robert E. Zink.
Trans. Amer. Math. Soc. 349 (1997), 4367-4383
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443881
The transfer and symplectic cobordism
Malkhaz Bakuradze.
Trans. Amer. Math. Soc. 349 (1997), 4385-4399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407478
Order evaluation of products of subsets in finite groups and its applications. II
Z. Arad and M. Muzychuk.
Trans. Amer. Math. Soc. 349 (1997), 4401-4414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407477
Approximation by harmonic functions
Evgeny A. Poletsky.
Trans. Amer. Math. Soc. 349 (1997), 4415-4427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443888
On composite twisted unknots
Chaim Goodman-Strauss.
Trans. Amer. Math. Soc. 349 (1997), 4429-4463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1355072
Only single twists on unknots can produce composite knots
Chuichiro Hayashi and Kimihiko Motegi.
Trans. Amer. Math. Soc. 349 (1997), 4465-4479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1355073
Nonselfadjoint operators generated by the equation of a nonhomogeneous damped string
Marianna A. Shubov.
Trans. Amer. Math. Soc. 349 (1997), 4481-4499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443891
Nonsymmetric systems on nonsmooth planar domains
G. C. Verchota and A. L. Vogel.
Trans. Amer. Math. Soc. 349 (1997), 4501-4535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443894
Compact groups and fixed point sets
Alex Chigogidze, Karl H. Hofmann and John R. Martin.
Trans. Amer. Math. Soc. 349 (1997), 4537-4554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451595
Coloring graphs with fixed genus and girth
John Gimbel and Carsten Thomassen.
Trans. Amer. Math. Soc. 349 (1997), 4555-4564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422897
Virtually free groups with finitely many outer automorphisms
Martin R. Pettet.
Trans. Amer. Math. Soc. 349 (1997), 4565-4587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1370649
Curves of maximum genus in range A and stick-figures
Edoardo Ballico, Giorgio Bolondi, Philippe Ellia and Rosa Maria Mirò-Roig.
Trans. Amer. Math. Soc. 349 (1997), 4589-4608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422888
Existence of conservation laws and characterization of recursion operators for completely integrable systems
Joseph Grifone and Mohamad Mehdi.
Trans. Amer. Math. Soc. 349 (1997), 4609-4633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432200
On the Kolyvagin cup product
Amnon Besser.
Trans. Amer. Math. Soc. 349 (1997), 4635-4657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1390968
Cohen-Macaulay Section Rings
Zhou Caijun.
Trans. Amer. Math. Soc. 349 (1997), 4659-4667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407695
Contractions on a manifold polarized by an ample vector bundle
Marco Andreatta and Massimiliano Mella.
Trans. Amer. Math. Soc. 349 (1997), 4669-4683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401760
Correction and extension of “Measurable quotients of unipotent translations on homogeneous spaces”
Dave Witte.
Trans. Amer. Math. Soc. 349 (1997), 4685-4688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443896
Correction to “Bifurcation of minimal surfaces in Riemannian manifolds”
Jürgen Jost, Xianqing Li-Jost and Xiao-Wei Peng.
Trans. Amer. Math. Soc. 349 (1997), 4689-4690
Abstract, references and article information
Full-text PDF Free Access    
Erratum to “On a quadratic-trigonometric functional equation and some applications"
J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo.
Trans. Amer. Math. Soc. 349 (1997), 4691-4691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422599